# SDR AALA20160422007

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 47,885 hours, 23,698 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT CREW REPORTS THAT LT WING RAISES UP AT TOUCH DOWN WITH NO CONTROL INPUT.  MX CONFIRMS NO FLIGHT ABNORMALITIES.  SUSPECT STRUTS NEED SERVICING.  ACCOMPLISHED STRUT SERVICING IAW AMM 32-11-02.
